# SDR 2001FA0000106

- Difficulty date: July 2, 2001
- Submitted: July 18, 2001
- Operation: General aviation
- Aircraft: N1703E
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC5268
- Engine: Cont O200A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lift Strut Attch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SMALL LONGITUDINAL CRACK BETWEEN THE PLYWOOD DOUBLER PLATE AT THE FORWARD LIFT STRUT ATTACH FITTING AND THE NEXT OUTBOARD RIB ALONG THE REAR FACE OF THE SPAR.  WITH A MIRROR IN THE NEXT OUTBOARD RIB BAY, THE CRACK PROTRUDED ABOUT THREE INCHES.  WHEN THE FABRIC WAS REMOVED THE CRACK RAN FROM THREE INCHES INBOARD OF THE PLYWOOD DOUBLER AT THE LIFT STRUT ATTACH FITTING TO ABOUT THREE INCHES OUTBOARD OF THE SAME DOUBLER.  THE CRACK WAS ONLY VISIBLE ON THE AFT FACE OF THE SPAR.
